I got so I was having panic on cymbakta.. It had something to do with open spaces outside. The back of my neck felt weird. I was on 30 mg twice a day . I tapered on viibryd 40 mg to replace cymbakta and cut down to 30mg on cymbakta for about two weeks . I then got a 20 mg , and stayed in it and tried alternating . I then found my generic 3o and found it had 6 bigger pellets .i had to have a steady dose. I am down to taking two pellets. I think worth about 10 mg. I'm having withdrawals even on viibryd . My dr acts like they never heard if this. My ears ringing , legs tingling , wake up sick with bad dreams and panic. I haven't left my house for two months . I'm so scared I won't get better . I can't believe my dr dies not understand these effects . They referred me to a psychologist but i cant leave house however my dr was nice enough to call in me 20 mg Klonopin twice a day . I hate this cymbalta drug . My ear feels stopped up . This happened before but another dr dropped me on 30 and didn't work down in cymbalta and put me on a drug I took before. I had panic really bad then and had to go back to 3o . I didn't leave house then for 4 months. I also had panic to do with outside. This time feels better but I'm still having withdrawals . In so scared I won't be able to leave the house. Will the viibryd eventually take over ?
Hi Viibryd. Im so sorry to hear you're going through all this. I know its beyond exhausting & overwhelming. I personally haven't experienced exactly this but my husband has & not just from cymbalta. My advice to you is to make sure you go to the psychologist no matter how impossible it feels. Easier said then done I know. It took me up to 4hrs to beg,plead,threat,drag,push & bribe my husband out of our house every single time but it was necessary. The Cymbalta withdrawal itself is causing many issues for you but it sounds like the fear of some of these might be causing panic attacks that can lead to anxiety attacks that make it all worse. If that true than even after the cymbalta is 100% out of your life the anxiety/panic attacks will still be there causing you alot of the same problems you're having now. The psychologist will help you keep that from happening.
The viibryd will keep working a little more every day. Its probably working more then you realize now but all the fears & anxiety are so overwhelming to your senses that you cant feel it. Try & be positive. Your mind is a powerful thing. If your mind is always saying this medicine isn't gonna work your body will believe it eventually. In time you will be free of this medicine. Best wishes
It sounds to me like the Cymbalta is not working for you. It's an SNRI - different from SSRI's, like Prozac. Another SNRI is Effexor. Some people don't do well with SNRIs, and do much better with SSRIs for panic. Everyone is different. Would your dr consider changing you to an SSRI? They include Prozac, Lexapro, Celexa, Zoloft and Paxil. I have heard from others that going off Paxil can produce withdrawal symptoms, but again, everyone is different. I had complete improvement with panic attacks on Prozac, 60mg., as well as the Klonopin. You said "20" mg Klonopin? I think you meant 2mg, as 4mg/day is usually the maximum dose.
How long have you had panic attacks? And how many per day? If you have at least 4 per month, you have 'Panic Disorder' - How long have you had the agoraphobia (where you can't leave your house)? How long have you been on Cymbalta? A psychologist can help you with cognitive-behavioral therapy; however, if you've had these symptoms to a severe degree for a long time, perhaps the dr would consider putting you on Klonopin for a longer period of time. The downside of Klonopin is people become physically dependent, and when you try to go off it, the withdrawals can be pretty severe. But if you take it just long enough to be able get in to see a psychologist, it should block the panic enough to allow you to leave home. Everyone is different, but a combination of Prozac 60mg and Klonopin 4mg worked for me after 15 yrs of suffering. Make sure the psychologist is familiar with panic disorder and agoraphobia, and will teach you cognitive-behavioral techniques. You shouldn't have to be suffering so much. My heart goes out to you
I think it might be very helpful for you to go on Amazon or other site, and order some very helpful, reassuring books - The Anxiety Disease by Dr. David Sheehan, and Dr. Claire Weekes' books, like Hope and Help for Your Nerves. Both are outdated as far as meds, but I'm thinking you will find some comfort. Many dr's don't understand panic/agoraphobia. These are available for about $2. Also very helpful is Dr Wm Kernodle's book "Panic Disorder, The Medical Point of View." These really helped me
Hi, Viibry I take cymbalta it works well for me, but I stopped taking it cold turkey once. Not a good idea... I sufferd awful withdrawal, but I stared it up again 30mgs I got better withdrawal whent away after a few days. For me it has less unwanted side effects than most SSNRI's. I wondering if you gave the cymbalta enough time to work, viirbryd and cymbalta are not the same... sounds like you need an antideprresant and anxiety meds. Maybe your doc can start you on a highier dose of klonopin and if you can do it 30mgs of cymbalta for 2 weeks then up to 60 mgs until it stable out. I certanly hope that you feel better and are able to leave the house. Best wishies, bamboos
I'm off cymbalta , I worked down as far as I could. I hate that drug. But I'm still having side effects , will this go away
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Aug 2016 • 1 answer
I'm switching from Zoloft to Viibryd & having more anxiety. Is this a normal part of switching SSRI?
Updated 22 Jun 2017 • 1 answer
Updated 11 Aug 2017 • 1 answer
Updated 26 Aug 2018 • 5 answers
Updated 9 days ago • 1 answer